MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE NXT PLATFORM; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE NXT PLATFORM; CARDIAC CHEST COMPRESSOR
Model Number NXT PLATFORM
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse nxt platform in complaint for investigation.A follow-up report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
The autopulse nxt platform (sn (b)(6)) and fully charged autopulse nxt lithium-ion battery (sn (b)(6)) were used to resuscitate a 180 lbs.Female patient in cardiac arrest.The customer reported that the autopulse nxt platform provided less than 30 minutes of compressions before it displayed a flashing battery low indication (triangle caution) and one light on the battery.The patient event occurred indoors, and the approximate ambient temperature was 70 °f.No consequences or impacts on the patient.
 
Additional Manufacturer Narrative
D9 (returned to manufacturer) was updated.H4 (device manufacture date) was updated.The reported complaint was not confirmed during functional testing.The autopulse nxt platform functioned as intended.Visual inspection of the returned autopulse nxt platform showed no physical damage.The autopulse nxt platform passed preliminary functional testing without any fault or error.The nxt platform was tested using a regular-size manikin and ran for 31 minutes without any error or fault, and the customer's reported complaint was not replicated.
 
Additional Manufacturer Narrative
A review of the archive data showed no significant discrepancies or faults.

Brand Name
AUTOPULSE NXT PLATFORM
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key18853068
Report Number3010617000-2024-00205
Device Sequence Number15260591
Product Code DRM
UDI-Device Identifier00849111003049
UDI-Public00849111003049
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K221700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNXT PLATFORM
Device Catalogue Number8700-001070-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer03/26/2024
04/16/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date04/12/2024
05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown